# SDR SWAA2022103147129

- Difficulty date: September 23, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SHIELD PLATE BTW BS 767 TO BS 792 AT LEVEL STR 25R AND WL 154.7 AT AFT CARGO COMPARTMENT 2022-529960 / [01] REPLACED NEW SHIELD LOCATED BTW BS 767 TO BS 792 AT LEVEL STR 25R AND WL 154.7 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED SHIELD LOCATED BTW BS 767 TO BS 792 AT LEVEL STR 25R AND WL 154.7 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED SHIELD LOCATED BTW BS 767 TO BS 792 AT LEVEL STR 25R AND WL 154.7 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. SEE INDIVIDUAL SIGN OFFS BELOW RII
